• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On the existence and uniqueness of the solution of a nonlinear integral equation

Doklady Mathematics. 2019. Vol. 100. No. 2. P. 485-487.
Nikolaev M., Nikitin A. A.

A nonlinear integral equation arising in the spatial model of biological communities developed by Austrian
scientists Ulf Dieckmann and Richard Law is studied. Sufficient conditions for the existence of a solution of
this equation (a fixed point of the integral operator) are found. The uniqueness of the solution is also analyzed.